A problem of extremal interpolation
Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 603-622
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_29_4_a12,
author = {V. T. Shevaldin},
title = {A problem of extremal interpolation},
journal = {Matemati\v{c}eskie zametki},
pages = {603--622},
year = {1981},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a12/}
}
V. T. Shevaldin. A problem of extremal interpolation. Matematičeskie zametki, Tome 29 (1981) no. 4, pp. 603-622. http://geodesic.mathdoc.fr/item/MZM_1981_29_4_a12/